# SDR REXA2022072601701

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690331745
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR F.S.533 IS CORRODED BELOW FLOOR SILL BETWEEN STRINGERS 18L AND 19L	REPAIRED SECTOR FRAME FS 533 BTWN STGR 18L AND 19L IAW ENDEAVOR EA CRJ953-13971.
